i recently had a seizure, side effect from vyvanse, and stopped taking the medication. i am a very healthy mother of two. 34 years old. thousands of dollars later, doctors agree it was caused from the drug. but after stopping the medication, i was left full of sleepy days and panic attacks. against doctors orders, i started taking vyvanse again to just feel somewhat normal. this drug is scarey because now i cant seem to be able to live with or without it. i just want to feel the way i did before this drug was given to me. any help????? please!!
Wondering if you were on Vyvanse for ADD or something else. To go off of it and be bothered by "sleepy days" is a bit unusual. If you don't have ADD, then you do run a strong risk of getting addicted to it.
I think that this is something that you might want to take up with a psychiatrist, as it sounds like there is a couple of things going on here and they have the training to help you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.